# SDR YENA2024062400898

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 70,461 hours, 25,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#161, JFK-SMF. ' LH OVERWING EMERGENCY EXIT LIGHT INOP ( INTERIOR AND EXTERIOR EMERGENCY LIGHTING SYSTEMS (WITHOUT PASSENGERS) ); REMOVED AND REPLACED BATTERIES ON EPSU 10WL, 11WL, 12WL, 13WL. REPLACED ESPU 11WL. IAW AMM 31-51-38. OPS CHECKED GOOD ON GROUND, BITE TEST GOOD. MX-4 UPDATED, MCC NOTIFIED. THIS CLEARS THIS MDDR.'
